Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn algorithm for the construction of matrix representations for finitely presented non-commutative algebras
Author(s) Gilles Labonté
TypeArticle in Journal
Length12
ISSN0747-7171
LanguageEnglish
Journal Journal of Symbolic Computation
Volume9
Number1
Pages27--38
Year1990
Translation No
Refereed Yes
Webmaster